Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Having itchy toe.

My left big toe, on top of my toe is very itchy and red and sometimes the skin peals and been like that for on.and off for a month now. I don't know wat it is and need sum help thanks
Asked On : Sun, 25 Jul 2010
Answers:  2 Views:  3011
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.

You may have some allergic reaction on your toe.

May be due to your footwear,shocks.

You can have some anti allergic drug(cetrizine,levocetrizine)to reduce itching.

You can use local application of steroid skin cream.

You can consult dermetologist for further line of treatment.

Thank you.
Answered: Sat, 4 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
If it is itchy, scaly and moist, it could be a fungal infection because of poor feet hygiene or other factors like excessive sweating etc. Kindly visit the Dermatologist who will give you the right treatment after properly examining. You may apply moisturer to that are if dry.
Answered: Sat, 4 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor